Sur les convexes compacts dont l’ensemble des points extrémaux est 𝒦-analytique
Bulletin de la Société Mathématique de France, Tome 107 (1979) , pp. 49-53.
@article{BSMF_1979__107__49_0,
     author = {Talagrand, Michel},
     title = {Sur les convexes compacts dont l{\textquoteright}ensemble des points extr\'emaux est $\mathcal {K}$-analytique},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {49--53},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {107},
     year = {1979},
     doi = {10.24033/bsmf.1884},
     zbl = {0422.46007},
     mrnumber = {80j:46023},
     language = {fr},
     url = {http://www.numdam.org/articles/10.24033/bsmf.1884/}
}
Talagrand, Michel. Sur les convexes compacts dont l’ensemble des points extrémaux est $\mathcal {K}$-analytique. Bulletin de la Société Mathématique de France, Tome 107 (1979) , pp. 49-53. doi : 10.24033/bsmf.1884. http://www.numdam.org/articles/10.24033/bsmf.1884/

[1] Choquet (G.). - Lectures on analysis, Vol. 2. - New York, W. A. Benjamin, 1969 (Mathematics Lecture Note Series). | Zbl 0181.39602

[2] Fakhoury (H.). - Stabilité des simplexes de Lion, C. R. Acad. Sc. Paris, t. 270, série A, 1970, p. 110-112. | MR 41 #5952 | Zbl 0186.18402

[3] Haydon (R.). - A new proof that every polish space is the extreme boundary of a simplex, Bull. London math. Soc., t. 7, 1975, p. 97-100. | MR 50 #10778 | Zbl 0302.46003

[4] Haydon (R.). - An extreme point criterion for separability of a dual Banach space, and a new proof of a theorem of Corson, Quaterly J. Math., 2nd Series, t. 27, 1976, p. 379-385. | MR 58 #12293 | Zbl 0335.46012

[5] Jayne (J. E.). - Characterisation and metrization of proper analytic spaces, Invent. Math., Berlin, t. 22, 1973, p. 51-62. | MR 48 #9687 | Zbl 0267.54036

[6] Jayne (J. E.). - Metrization of compact convex sets (à paraître).

[7] Macgibbon (B.). - A criterion for the metrizability of a compact convex set in terms of the set of extreme points, J. Funct. Anal., t. 11, 1972, p. 385-392. | MR 49 #7723 | Zbl 0281.46001

[8] Phelps (R. R.). - Lectures on Choquet's theorem. - Princeton, D. van Nostrand Company, 1966 (Van Nostrand mathematical Studies, 7). | MR 33 #1690 | Zbl 0135.36203

[9] Talagrand (M.). - Sur la structure, borélienne des espaces analytiques, Bull. Sc. math., 2e série, t. 101, 1977, p. 415-422. | MR 58 #17799 | Zbl 0368.28003

[10] Talagrand (M.). - Espaces de Banach faiblement K-analytiques, Annals of Math. (à paraître). | Zbl 0393.46019

[11] Vašak (L.). - On one generalization of weakly compactly generated Banach spaces, Studia Math., Warszawa (à paraître). | Zbl 0376.46012